71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Fatty liver Arimadex side effect?

3 REPLIES 3
Margaret_May
Member

Re: Fatty liver Arimadex side effect?

Thank you Zeppa. I guessed it may be arimidex but am seeing oncologist next week and will chat to him. Will also phone the help line.
Thanks a lot

Zeppa
Member

Re: Fatty liver Arimadex side effect?

Hi Margaret,

Yes, I had that with both Tamoxifen and Arimidex. The oncologist said it's nothing to worry about because we know it is caused by the anti-hormone treatment. I do remember another doctor in a diabetes practice being very nasty about it even though I'd told them what medication I was taking. But on the basis of my experience you shouldn't worry.

Jo_BCC
Member

Re: Fatty liver Arimadex side effect?

Hi Margaret May,

Sorry that you haven't had any replies as yet from your fellow forum users, but if you would like to give our helpline a call they may be able to help you. Calls are free, 0808 800 6000, lines open again on Monday morning at 9am (Mon-Fri 9-5 and Sat 10-2)

Take care,

Jo, Facilitator

Margaret_May
Member

Fatty liver Arimadex side effect?

Hi there,
Has anyone any information about the possible side effects of arimadex on the liver. I have been diagnosed with a non alcohol fatty liver which am worried is caused by arimadex. I haven't had chemo which is another cause, but just wondered if anyone out there has had the same? Did you have to change pills? Am seeing the Oncolgist soon but thought there may be some help from others on here. many thanks